# SDR AWXA0000186

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 25,031 hours, 11,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6957
- Condition: Failed
- Location: Cabin
- Part time: 7,672 hours, 2,990 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 3 & 7 INOP.  WHEN COMMANDED FROM COCKPIT OR FWD FLT ATTENDANT PANEL--WORKS WITH BREAKER H5 PULLED.  REPLACED PWR SUPPLY UNIT AT 11 WL AND REPAIRED WIRES AT 7 ABC, OPS CHECK GOOD.  TT 0060466  CURRENT HISTORY:  WIRING AT ROW 7 WAS SPLICED 7 APRIL 99, NO OTHER RELATED DISCREPANCIES.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
